# SDR ABXA9900755

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47392
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 3912039
- Condition: Cracked
- Location: Fuselage
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT FORWARD EMERGENCY EXIT OUTER WINDOW PANE CRACKED COMPLETELY THROUGH.  REPLACED WINDOW IAW DC9 MM.
